2017
Том 69
№ 4

All Issues

Volume 43, № 5, 1991

Anniversaries (Russian)

Samuil Davidovich Eidelman (On his sixtieth birthday)

Berezansky Yu. M., Gorbachuk M. L., Ivasyshen S. D., Korolyuk V. S., Mitropolskiy Yu. A., Skrypnik I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 578

Article (Ukrainian)

Comparison theorems and asymptotic behavior of correlation estimators in spaces of continuous functions. II

Buldygin V. V., Zayats V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 579-583

Article (Ukrainian)

Stability of the Cauchy problem for a Fedorov type matrix system of partial differential equations

Zhestkov S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 583-590

Article (Ukrainian)

Regularity of a boundary point for quasilinear elliptic systems of the second order

Kalita E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 590–596

Article (Ukrainian)

Connecting two semicontinuous processes with independent increments

Kirichinskaya I. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 596–600

Article (Ukrainian)

Stability of the impulse ergodic Markov effect

Alchekov A. K., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 601-606

Article (Ukrainian)

An analog of the Frattini subgroup

Kreknin V. A., Malik V. F., Spivakovskii A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 607-611

Article (Ukrainian)

Averaging of weakly nonlinear hyperbolic systems with nonuniform integral means

Krylov A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 611-618

Article (Ukrainian)

Solvability of the linear Maxwell equations with memory

Kurbanov I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 619-625

Article (Ukrainian)

Classification of boundaries for a diffusion on an open interval

Lebus J. -U.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 626–631

Article (Ukrainian)

Method of investigating boundary-value problems in distribution spaces and boundary integral equations

Lopushanskaya G. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 632–639

Article (Ukrainian)

Galerkin information, the hyperbolic cross, and the complexity of operator equations

Makhkamov K. Sh., Pereverzev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 639–648

Article (Ukrainian)

Borel summation of Brydges-Federbush-Mayer expansions for multiparticle potentials

Rebenko A. L., Reznichenko P. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 648–657

Article (Ukrainian)

Generalized solutions of impulse systems and the phenomenon of pulsations

Perestyuk N. A., Samoilenko A. M., Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 657–663

Article (Ukrainian)

Solution of a nonlinear resonance boundary problem

Fam Ki An'

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 663–674

Article (Ukrainian)

Asymptotic solutions of nonlinear differential equations

Voskresenskii E. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 676–678

Article (Ukrainian)

Hydrodynamic potentials method in a region with complex boundary

Gerasimenko V. I., Stashenko M. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 679–684

Article (Ukrainian)

Properties of a jointly ergodic action of the direct product of two groups

Golodets V. Ya., Sokhet A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 684-688

Article (Ukrainian)

Estimation of unknown parameters of linear regression in the presence of prior information

Zaigraev A. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 688–696

Article (Ukrainian)

Asymptotic expansion for the distribution of the dispersion of the observation error in a nonlinear regression model

Ivanitskaya L. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 697-703

Article (Ukrainian)

Localization principle for expansions of generalized functions with respect to the eigenfunctions of the Sturm-Liouville operator on a finite interval

Izvekov I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 703–706

Article (Ukrainian)

Nonparametric detection of change points from observations with errors

Maiboroda R. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 706-709

Article (Ukrainian)

Solution of a Cauchy problem for a singularly perturbed system

Slepenchuk K. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 715-718

Article (Ukrainian)

Solution of a Cauchy problem for a singularly perturbed system

Starun I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 723–727